# SDR ASOA20140830266

- Difficulty date: August 30, 2014
- Submitted: August 30, 2014
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 36,255 hours, 27,140 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: 14525007403
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE TOP RUDDER ATTACH BRACKET ON THE VERTICAL STABILIZER WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE R & R THE BRACKET IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
